# SDR ERAA20120042

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 46,474 hours, 70,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 2,559 hours, 2,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND INOP ON PREFLIGHT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS IAW DHC MM 33-52-00, OPS CHECK GOOD.
